# SDR AALA202507213808

- Difficulty date: July 19, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N963NN
- Make and model: Boeing 737823
- Aircraft serial: 31208
- Aircraft time: 31,567 hours, 13,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L DOOR EXIT SIGN BROKEN AND DETACHED. SECURED LIGHT PER FIM 33-50-00 810- 801. EMERGENCY LIGHTS CHECK.
